Koebe's general uniformisation theorem for planar Riemann surfaces

Tom 100 / 2011

Gollakota V. V. Hemasundar Annales Polonici Mathematici 100 (2011), 77-85 MSC: Primary 30F10. DOI: 10.4064/ap100-1-7

Streszczenie

We give a complete and transparent proof of Koebe's General Uniformisation Theorem that every planar Riemann surface is biholomorphic to a domain in the Riemann sphere $\hat{\mathbb{C}}$, by showing that a domain with analytic boundary and at least two boundary components on a planar Riemann surface is biholomorphic to a circular-slit annulus in $\mathbb{C}$.

Autorzy

  • Gollakota V. V. HemasundarDepartment of Mathematics
    SIWS College
    Mumbai, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek